Alert archive / Montana / Wind Chill Advisories in 2021

Wind Chill Advisory 4, NWS Glasgow, MT

February 4, 20214 counties in Montana

NWS Glasgow, MT issued this wind chill advisory at Feb 4, 2021, 2:05 PM MST for 4 counties in Montana. It took effect at Feb 5, 2021, 3:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 4, 2021, 2:05 PM MST (21:05 UTC)
In effect from
Feb 5, 2021, 3:00 AM MST
Expired
Feb 5, 2021, 2:48 AM MST
In force
Issued by
NWS Glasgow, MT

Counties Daniels County, MT, Roosevelt County, MT, Sheridan County, MT, Valley County, MT

The radar

The Glasgow radar (KGGW), 95 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 9.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2021-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2021-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
948 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

651 
WWUS45 KGGW 042105
WSWGGW

URGENT - WINTER WEATHER MESSAGE
National Weather Service Glasgow MT
205 PM MST Thu Feb 4 2021

...COLD WIND CHILLS AND SNOW THIS WEEKEND...

.Below normal temperatures along with a north to northwest wind 5
to 15 mph will bring frigid wind chills across northeastern 
Montana this weekend. A couple rounds of snowfall is expected
beginning Friday Night through Saturday Night with the highest 
amounts closest to Petroleum County. Cold temperatures will 
continue into next week.


MTZ018-019-061-051230-
/O.NEW.KGGW.WC.Y.0004.210205T1000Z-210205T1900Z/
/O.NEW.KGGW.WC.Y.0005.210205T2300Z-210206T0700Z/
/O.NEW.KGGW.WC.A.0001.210206T0700Z-210206T1700Z/
Daniels-Sheridan-Northern Valley-
Including the cities of Scobey, Plentywood, Medicine Lake, 
and Opheim
205 PM MST Thu Feb 4 2021

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO NOON MST FRIDAY...
...WIND CHILL ADVISORY IN EFFECT FROM 4 PM FRIDAY TO MIDNIGHT MST
FRIDAY NIGHT...
...WIND CHILL WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

* WHAT...For the first Wind Chill Advisory, very cold wind 
  chills expected. Wind chills as low as 30 below zero. For the 
  second Wind Chill Advisory, very cold wind chills expected. 
  Wind chills as low as 35 below zero. For the Wind Chill Watch, 
  dangerously cold wind chills possible. Wind chills as low as 
  40 below zero.

* WHERE...Daniels, Sheridan and Northern Valley Counties.

* WHEN...For the first Wind Chill Advisory, from 3 AM to noon 
  MST Friday. For the second Wind Chill Advisory, from 4 PM 
  Friday to midnight MST Friday night. For the Wind Chill Watch, 
  from late Friday night through Saturday morning.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

* ADDITIONAL DETAILS...Less than an inch of snow is expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

Monitor the latest forecasts for updates on this situation. 

&&

$$

MTZ020-062-051230-
/O.NEW.KGGW.WC.Y.0004.210205T1000Z-210205T1900Z/
/O.NEW.KGGW.WC.Y.0005.210205T2300Z-210206T1700Z/
Western Roosevelt-Eastern Roosevelt-
Including the cities of Wolf Point, Poplar, and Culbertson
205 PM MST Thu Feb 4 2021

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO NOON MST FRIDAY...
...WIND CHILL ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 10 AM MST
SATURDAY...

* WHAT...For the first Wind Chill Advisory, very cold wind 
  chills expected. Wind chills as low as 25 below zero. For the 
  second Wind Chill Advisory, very cold wind chills expected. 
  Wind chills as low as 40 below zero.

* WHERE...Western Roosevelt and Eastern Roosevelt Counties.

* WHEN...For the first Wind Chill Advisory, from 3 AM to noon 
  MST Friday. For the second Wind Chill Advisory, from 4 PM 
  Friday to 10 AM MST Saturday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

* ADDITIONAL DETAILS...Less than an inch of light snow is expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

MTZ016-017-022>027-059-060-051230-
/O.NEW.KGGW.WC.Y.0005.210205T2300Z-210206T1700Z/
Central and Southeast Phillips-Central and Southern Valley-
Garfield-McCone-Richland-Dawson-Prairie-Wibaux-Northern Phillips-
Southwest Phillips-
Including the cities of Malta, Saco, Glasgow, Fort Peck, 
Hinsdale, Frazer, Jordan, Circle, Sidney, Fairview, Glendive, 
Richey, Terry, Wibaux, Whitewater, and Zortman
205 PM MST Thu Feb 4 2021

...WIND CHILL ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 10 AM MST
SATURDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  35 below zero.

* WHERE...Portions of northeast Montana.

* WHEN...From 4 PM Friday to 10 AM MST Saturday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

* ADDITIONAL DETAILS...Light snow up to 2 inches is expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

MTZ021-051230-
/O.NEW.KGGW.WS.A.0001.210206T1900Z-210207T1900Z/
Petroleum-
Including the city of Winnett
205 PM MST Thu Feb 4 2021

...WINTER STORM WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY MORNING...

* WHAT...Heavy snow possible. Total snow accumulations of 2 to 5 
  inches possible.

* WHERE...Petroleum County.

* WHEN...From Saturday afternoon through Sunday morning.

* IMPACTS...Plan on slippery road conditions. The cold wind chills
  as low as 20 below zero could cause frostbite on exposed skin in
  as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation. 

&&

$$
2 follow-up statements
426 
WWUS45 KGGW 050443
WSWGGW

URGENT - WINTER WEATHER MESSAGE
National Weather Service Glasgow MT
943 PM MST Thu Feb 4 2021

...COLD WIND CHILLS AND SNOW THIS WEEKEND...

.Below normal temperatures along with a north to northwest wind
5 to 15 mph will bring frigid wind chills across northeastern
Montana this weekend. A couple rounds of snowfall is expected
beginning Friday Night through Saturday Night with the highest
amounts closest to Petroleum County. Cold temperatures will
continue into next week.

MTZ018-019-061-051845-
/O.CON.KGGW.WC.Y.0004.210205T1000Z-210205T1900Z/
/O.CON.KGGW.WC.Y.0005.210205T2300Z-210206T0700Z/
/O.CON.KGGW.WC.A.0001.210206T0700Z-210206T1700Z/
Daniels-Sheridan-Northern Valley-
Including the cities of Scobey, Plentywood, Medicine Lake, 
and Opheim
943 PM MST Thu Feb 4 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON MST
FRIDAY...
...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 4 PM FRIDAY TO
MIDNIGHT MST FRIDAY NIGHT...
...WIND CHILL WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT
THROUGH SATURDAY MORNING...

* WHAT...For the first Wind Chill Advisory, very cold wind 
  chills expected. Wind chills as low as 30 below zero. For the 
  second Wind Chill Advisory, very cold wind chills expected. 
  Wind chills as low as 35 below zero. For the Wind Chill Watch, 
  dangerously cold wind chills possible. Wind chills as low as 
  40 below zero.

* WHERE...Northern Valley, Daniels and Sheridan Counties.

* WHEN...For the first Wind Chill Advisory, from 3 AM to noon 
  MST Friday. For the second Wind Chill Advisory, from 4 PM 
  Friday to midnight MST Friday night. For the Wind Chill Watch, 
  from late Friday night through Saturday morning.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

* ADDITIONAL DETAILS...The dangerously cold wind chills could
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

Monitor the latest forecasts for updates on this situation. 

&&

$$

MTZ020-062-051845-
/O.CON.KGGW.WC.Y.0004.210205T1000Z-210205T1900Z/
/O.CON.KGGW.WC.Y.0005.210205T2300Z-210206T1700Z/
Western Roosevelt-Eastern Roosevelt-
Including the cities of Wolf Point, Poplar, and Culbertson
943 PM MST Thu Feb 4 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON MST
FRIDAY...
...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 4 PM FRIDAY TO
10 AM MST SATURDAY...

* WHAT...For the first Wind Chill Advisory, very cold wind 
  chills expected. Wind chills as low as 25 below zero. For the 
  second Wind Chill Advisory, very cold wind chills expected. 
  Wind chills as low as 40 below zero.

* WHERE...Eastern Roosevelt and Western Roosevelt Counties.

* WHEN...For the first Wind Chill Advisory, from 3 AM to noon 
  MST Friday. For the second Wind Chill Advisory, from 4 PM 
  Friday to 10 AM MST Saturday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

* ADDITIONAL DETAILS...Less than an inch of light snow is
  expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

MTZ016-017-022>027-059-060-051845-
/O.CON.KGGW.WC.Y.0005.210205T2300Z-210206T1700Z/
Central and Southeast Phillips-Central and Southern Valley-
Garfield-McCone-Richland-Dawson-Prairie-Wibaux-Northern Phillips-
Southwest Phillips-
Including the cities of Malta, Saco, Glasgow, Fort Peck, 
Hinsdale, Frazer, Jordan, Circle, Sidney, Fairview, Glendive, 
Richey, Terry, Wibaux, Whitewater, and Zortman
943 PM MST Thu Feb 4 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 4 PM FRIDAY TO
10 AM MST SATURDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  35 below zero.

* WHERE...Portions of northeast Montana.

* WHEN...From 4 PM Friday to 10 AM MST Saturday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

* ADDITIONAL DETAILS...Light snow up to 2 inches is expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

MTZ021-051845-
/O.CON.KGGW.WS.A.0001.210206T1900Z-210207T1900Z/
Petroleum-
Including the city of Winnett
943 PM MST Thu Feb 4 2021

...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SUNDAY MORNING...

* WHAT...Heavy snow possible. Total snow accumulations of 2 to 4 
  inches possible.

* WHERE...Petroleum County.

* WHEN...From Saturday afternoon through Sunday morning.

* IMPACTS...Plan on slippery road conditions. The cold wind 
  chills as low as 20 below zero could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation. 

&&

$$
484 
WWUS45 KGGW 050948
WSWGGW

URGENT - WINTER WEATHER MESSAGE
National Weather Service Glasgow MT
248 AM MST Fri Feb 5 2021

...COLD WIND CHILLS AND SNOW THIS WEEKEND...

.Below normal temperatures along with a north wind 10 to 15 mph 
will bring frigid wind chills across northeast Montana this 
weekend. A couple rounds of snowfall is expected beginning this
afternoon through Saturday Night with the highest amounts in and
near Petroleum County. Bitter cold temperatures will continue 
into next week.

MTZ018-019-061-060000-
/O.CAN.KGGW.WC.Y.0004.210205T1000Z-210205T1900Z/
/O.CAN.KGGW.WC.A.0001.210206T0700Z-210206T1700Z/
/O.EXT.KGGW.WC.Y.0005.210205T1000Z-210207T1800Z/
Daniels-Sheridan-Northern Valley-
Including the cities of Scobey, Plentywood, Medicine Lake, 
and Opheim
248 AM MST Fri Feb 5 2021

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 11 AM MST SUNDAY...
...WIND CHILL WATCH IS CANCELLED...

* WHAT...Very cold wind chills expected. Wind chills as low as 25
  below this morning. Wind chills as low as 40 below zero tonight
  through Sunday morning.

* WHERE...Northern Valley, Daniels and Sheridan Counties.

* WHEN...Until 11 AM MST Sunday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

MTZ020-062-060000-
/O.CAN.KGGW.WC.Y.0004.210205T1000Z-210205T1900Z/
/O.EXT.KGGW.WC.Y.0005.210205T1000Z-210207T1800Z/
Western Roosevelt-Eastern Roosevelt-
Including the cities of Wolf Point, Poplar, and Culbertson
248 AM MST Fri Feb 5 2021

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 11 AM MST SUNDAY...

* WHAT...Very cold wind chills expected. wind chills as low as 25
  below this morning. Wind chills as low as 35 below zero tonight
  through Sunday morning.

* WHERE...Roosevelt County.

* WHEN...Until 11 AM MST Sunday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

MTZ021-060000-
/O.UPG.KGGW.WS.A.0001.210206T1900Z-210207T1900Z/
/O.NEW.KGGW.WW.Y.0006.210205T1900Z-210207T1800Z/
Petroleum-
Including the city of Winnett
248 AM MST Fri Feb 5 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 11 AM MST
SUNDAY...

* WHAT...Snow expected. Total snow accumulations of 4 to 6 
  inches.

* WHERE...Petroleum County.

* WHEN...From noon today to 11 AM MST Sunday.

* IMPACTS...Travel could be very difficult. The cold wind chills 
  as low as 20 below zero could cause frostbite on exposed skin 
  in as little as 30 minutes.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ016-017-022>027-059-060-060000-
/O.EXT.KGGW.WC.Y.0005.210206T0100Z-210207T1800Z/
Central and Southeast Phillips-Central and Southern Valley-
Garfield-McCone-Richland-Dawson-Prairie-Wibaux-Northern Phillips-
Southwest Phillips-
Including the cities of Malta, Saco, Glasgow, Fort Peck, 
Hinsdale, Frazer, Jordan, Circle, Sidney, Fairview, Glendive, 
Richey, Terry, Wibaux, Whitewater, and Zortman
248 AM MST Fri Feb 5 2021

...WIND CHILL ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
11 AM MST SUNDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  30 below zero.

* WHERE...Portions of northeast Montana.

* WHEN...From 6 PM this evening to 11 AM MST Sunday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this wind chill advisory went out at Feb 4, 9:40 AM MST, 4 hours 25 minutes earlier.

Area forecast discussion, Feb 4, 9:40 AM MST, 4 hours 25 minutes before
Area Forecast Discussion
National Weather Service Glasgow MT
940 AM MST Thu Feb 4 2021

.DISCUSSION...
MORNING UPDATE:
Cold air is in place and will stick around into next week. Wind
chills from last night are increasing across the area and the wind
chill advisory was cancelled an hour early for all counties other
than Sheridan, which will be allowed to expire on time. No
significant changes to forecast and the focus turning towards
Friday night through Sunday. Roxy

MORNING DISCUSSION:
A stationary front over the area will lead to
a wide range in temperatures for today with highs in the teens in
the east and near 40 degrees southwest of Fort Peck Lake. Light
chances for snow are also possible tonight across the south and
east.

An Arctic cold front will push through Friday night with the
coldest temperatures so far for the season along with a chance for
snow. An additional system will bring snow to the region late
Saturday into Saturday night, with advisory criteria possible in
the southwest. Between the two rounds of snow, up to 4 to 6 inches
may occur in those regions.

Wind chills will be the other concern going forward. Wind Chill
Advisory looks good in terms of placement and timing this morning,
but given the expected Arctic temperatures this weekend and wind
speeds around or greater than 10 mph at times, wind chill
advisories seem inevitable at times over the coming days. A few
places may even approach Wind Chill Warning criteria, 40 below, in
the northeast by Saturday morning. It appears isolated at the
moment so will hold off on issuing anything for it, especially as
it is still out on Day 3, but this will need further monitoring.

Longer term ensembles continue to indicate below normal
temperatures across NE Montana heading into next week.

&&

.AVIATION...
VFR conditions are expected tonight, but reduced MVFR visibility
and ceilings with light snow are possible tonight. This will
mainly be south and east of KGGW. Look for winds to be northwest
at 5 to 15 kts.

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
Wind Chill Advisory until 10 AM MST this morning for Sheridan.

&&

weather.gov/glasgow

In the hours before

Local storm report, Feb 4, 9:00 AM MST, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GLASGOW MT
900 AM MST THU FEB 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 AM     EXTR WIND CHILL  6 S COMERTOWN           48.81N 104.25W
02/04/2021  M-25 F           SHERIDAN           MT   MESONET

            MESONET STATION MTCOM 6.0 S COMERTOWN (MT
            DOT).

0755 AM     EXTR WIND CHILL  2 ENE PLENTYWOOD        48.78N 104.52W
02/04/2021  M-23 F           SHERIDAN           MT   AWOS

            AWOS STATION KPWD PLENTYWOOD.

0655 AM     EXTR WIND CHILL  6 ESE RESERVE           48.56N 104.35W
02/04/2021  M-22 F           SHERIDAN           MT   MESONET

            MESONET STATION 242185 6 ESE RESERVE.

0640 AM     EXTR WIND CHILL  2 NW ARCHER             48.82N 104.84W
02/04/2021  M-27 F           SHERIDAN           MT   MESONET

            MESONET STATION 246927 2 NW ARCHER.

0715 AM     EXTR WIND CHILL  9 SW BREDETTE           48.43N 105.44W
02/04/2021  M-23 F           ROOSEVELT          MT   MESONET

            MESONET STATION MTMCD 8.5 SW BREDETTE (MT
            DOT).

0701 AM     EXTR WIND CHILL  5 NNW VOLT              48.45N 105.78W
02/04/2021  M-22 F           ROOSEVELT          MT   MESONET

            MESONET STATION FW0464 LUSTRE.

0725 AM     EXTR WIND CHILL  12 WSW NOHLY            47.92N 104.33W
02/04/2021  M-21 F           RICHLAND           MT   MESONET

            MESONET STATION MTSOO 16.0 SW BAINVILLE (MT
            DOT).

0716 AM     EXTR WIND CHILL  1 N NAVAJO              48.81N 105.06W
02/04/2021  M-26 F           DANIELS            MT   MESONET

            MESONET STATION MTRED 1.3 N NAVAJO (MT DOT).

0555 AM     EXTR WIND CHILL  1 NW SCOBEY             48.81N 105.44W
02/04/2021  M-22 F           DANIELS            MT   MESONET

            MESONET STATION K9S2 1.4 NW SCOBEY (GTFWFO).

&&

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 2:05 PM MSTWind Chill WatchGGWDaniels, Sheridan, Valley13 hr
Feb 4, 2:05 PM MSTWind Chill AdvisoryGGWDaniels, Dawson, Garfield, McCone, Petroleum, Phillips and 6 more6 days
Feb 4, 2:05 PM MSTWinter Storm WatchGGWPetroleum13 hr

Nearby

Wind Chill Advisories in Montana, 2021Every wind chill advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.